New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
spotting because of shots
14 Replies
christine - October 17

i started my depo shots 3 months ago and i experienced spotting. i wasn't allarmed that time because i thought this is normal. i took my 2nd shot last week and i'm still spotting but this time i've noticed that it isn't spotting anymore, it's more like a period and i felt like i'm having it all the time. is this normal?

 

cutie - October 17

it shouldn't be happening that way christine. there must be something wrong with you. please have it check!

 

mia - October 24

spotting is normal during the times that your using depo. but heavy spotting is just another story. consult your doctor.

 

lizzie - October 31

it is normal to have spotting between periods if you are using depo.this happens to everybody.

 

megan - November 2

i have a slight similar problem with christine. i just started using depo about a month ago. since then, i'm constantly spotting. it even get worse when i have sex. what can i do with it?

 

shot_expert - November 6

irregular spotting or bleeding is just normal when using depo especially on the first six months. so i should say there is nothing to worry about.

 

YMG.0201 - November 6

that is one of the disadvantages of depo christine, so be prepared for that. not only that, when you start using depo, you may also increased your appetite thus resulting to weight gain and you will feel bloated.

 

megan - November 6

oh really? does weight gain happen to everybody who uses depo?

 

XOXO - November 9

most likely.but i don't understand how is it related to an out of control eating or weight gain.it's something weird.

 

sheila - November 9

i had gained weight while on shots.my-used-to-be flat tummy bulged.i swear i'll never use this method again!it's very frustrating!

 

leah - November 11

aside from weight gain, depo can also lower bone density. this is not a good choice for already overweight women and especially those with medical condition.

 

krystell - November 11

i have been on depo for over two years but still in my perfect figure. i don't think it makes you gain weight, it doesn't makes me want to eat either. so i think that there's no truth in it, it's all myth.

 

che-che - November 23

i had my shots 2 months ago and haven't gain weight yet, hopefully not. either way, it doesn't bother me that much because i don't think i would gain that weight easily because i have fast metabolism. so no matter how much i eat, i still have a well formed figure. too proud to say that! anyway, my main concern is, the decrease of my sexual drive. anyone else here experience this?

 

gellO - December 19

i have experienced it! i think it's common on depo. you may want to try treatments to increase sex drive. so won't have to stopped using depo.

 

gettingmarried - July 15

i'm in the same boat with christine and megan... although i haven't had sex in a while (since before i started depo about 1 month ago), and i've been 'spotting', but i'm not even supposed to be on my period... the doc said i might spot during the first one, but i'm this close to putting a tamp in... is something wrong with me too?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question